# SDR A6WA202205108510

- Difficulty date: May 10, 2022
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 44,092 hours, 43,093 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Unknown
- Condition: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT-WING LEADING-EDGE SHOWS SIGNS OF ROUGHNESS ********AIRCRAFT REMOVED FROM SERVICE********* RE-SKIN OTB SECTION OF RH WING OUTB LEADING EDGE AND INSTALLED 1 EA RIB AND 1 EA STRAP
